Deep search:Searching for "FU Ke-ang" in 'AUTHORGot 1 item.
index Title
1Precise asymptotics in the law of the logarithm for random fields in Hilbert space
Author(s):FU Ke-ang, ZHANG Li-xin  Clicked:5677  Download:2747  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.4 P.651-659  DOI:10.1631/jzus.2007.A0651
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE